# SDR DL73S040318

- Difficulty date: April 7, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 14L SKIN LAP JOINT PER AD 2003-  08-15, REVEALED A CRACKED FASTENER HOLE AT FS 500A+10 & ANOTHER AT FS 500B+15.  THE CRACKS WERE REMOVED WITH SKIN CUTOUTS (1 X 4 & 1 X 7 INCH RESPECTIVELY).  THE CUTOUTS WERE REPAIRED WITH ALUMINUM DOUBLERS PER BAC 737 SRM 53-30-3 FIG 42 AND DOCUMENTED PER ER/A 089542-14.
